Alert archive / New Jersey / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

August 22, 2010Burlington County, Camden County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 22, 2010, 7:13 PM EDT for Burlington County, Camden County, New Jersey. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2010, 7:13 PM EDT (23:13 UTC)
Expired
Aug 22, 2010, 8:15 PM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Camden County, NJ

The radar

The Philadelphia radar (KDIX), 50 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 662 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
662 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WWUS81 KPHI 222313
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT SUN AUG 22 2010

NJZ017>019-022-027-230015-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
713 PM EDT SUN AUG 22 2010

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN
AND GLOUCESTER COUNTIES...

AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF CAMDEN...MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR GIBBSBORO...STRATFORD AROUND 730 PM...
MARLTON LAKES...BERLIN AROUND 745 PM...MEDFORD LAKES...MEDFORD AROUND
800 PM...TABERNACLE AND SHAMONG AROUND 815 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3973 7513 3996 7513 3998 7511 3997 7509
      3999 7507 4000 7462 3970 7462

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 22, 5:57 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 22, 5:57 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT SUN AUG 22 2010

.SYNOPSIS...
SHOWERY LOW PRESSURE CENTERED NEAR THE CATSKILLS OF NEW YORK WILL
BE LOCATED SOUTH OF LONG ISLAND BY MONDAY MORNING AND THEN DRIFT
TOWARD THE MARITIMES LATER TUESDAY INTO WEDNESDAY. ONE WEAK COOL
FRONT IS CROSSING OUR REGION THIS EVENING. A STRONGER BACK DOOR
COLD FRONT WILL MOVE FROM NORTHEAST TO SOUTHWEST THROUGH OUR AREA
LATER MONDAY OR MONDAY NIGHT...BOTH FRONTS ACCOMPANIED BY SHOWERS.
ANOTHER COOL FRONT SHOULD CROSS THE REGION AROUND THURSDAY.
THEREAFTER...HIGH PRESSURE WILL SLOWLY BUILD IN FROM THE WEST LATE
THIS WEEK INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
ONGOING STRONG CONVECTION AHEAD OF WEAK CFP WITH IN ESSENCE DRIER AIR
FOLLOWING OVERNIGHT OVERNIGHT TO LOWER KI AND END THE SHOWER THREAT
EXCEPT POSSIBLY NE CORNER PA AND FAR N NJ WHICH IS NEAR THE ESEWD
AND DEEPENING-EXPANDING CYCLONIC CIRCULATION SYSTEM.

SYNOPSIS HAS THE ESSENTIALS OF SFC FEATURES.

ONCE WE CLEAR THE STRONG CONVECTION FM W TO E EARLY THIS EVENING
IN NJ AND DEL... THE POPS LOWER FROM WSW TO ENE.

WE MAY YET SEE ANOTHER NARROW LINE OF SHOWERS FORM W OF PHL EARLY
THIS EVENING THEN IT ALL ENDS.

528 PM HAS A TEMPORARY FASTER CLEARING TREND UPDATE.

PATCHY DENSE FOG MAY FORM IN PARTS OF SE PA...DEL AND S NJ AROUND
MIDNIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
BLENDED GFS/NAM MOS FOR WINDS/TEMPS/DEWPOINTS AND LEANED THE BACKDOOR
TO THE COMBINED UKMET/ECMWF/GGEM SOLN IN PLACE OF THE SEEMINGLY OUTLIER
CYCLIC NAM WHICH LOOKS LIKE ITS HOLDING THE BACKDOOR TROUGH AXIS
TOO FAR NORTH TOO LONG.

09Z SREF POPS WHICH ARE CONSIDERABLY HIGHER THAN THE METNAM BUT
ALSO MORE IN LINE WITH 12Z UKMET/GFS/GGEM QPF.

MONDAY...WARM AND A BIT HUMID AHEAD OF THE BACKDOOR VCNTY SANDY
HOOK AND ENOUGH MLCAPE/INSTABILITY/UPSLOPE SHOULD DEVELOP TO FORM
A DECENT BAND OF SHOWERS/ISOLATED TSTMS ALONG THE BACKDOOR WITH
GUSTY NE WINDS 25-30 KNOTS TO FOLLOW ITS PASSAGE. THIS BACK DOOR
COOL FRONT PROBABLY WONT MAKE IT DOWN TO CAPE MAY AND DELAWARE
MARYLAND E SHORE UNTIL MONDAY NIGHT. WOULD NOT BE SURPRISED AT AN
SMW STORM N OF ACY MONDAY AFTN.

MONDAY NIGHT-WEDNESDAY...PATCHES OF SHOWERS HERE AND THERE AND SO
WHILE IT WONT BE RAINING ALL THE TIME...LIGHT TO POSSIBLY MODERATE
AMOUNTS OF RAIN POSSIBLE OVER 70 PERCENT OF THE CWA DUE TO LOW LVL
CONVERGENCE OFF THE OCEAN...AND CYCLONIC FLOW CIRCULATING PATCHES
OF UNSTABLE MOIST LAPSE RATES SOUTHWEST WITHIN A WEAK TROWAL.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A SECONDARY COLD FRONT WILL CROSS THE FORECAST AREA WEDNESDAY
NIGHT INTO THURSDAY, POSSIBLY TOUCHING OFF A FEW SHOWERS WEDNESDAY
NIGHT AND A THUNDERSTORM OR TWO THURSDAY. LOW TEMPERATURES
WEDNESDAY NIGHT WILL BE IN THE UPPER 50S AND 60S. HIGHS ON
THURSDAY WILL BE IN THE MID 70S TO MID 80S. A LARGE HIGH PRESSURE
SYSTEM WILL THEN PUSH IN FROM THE WEST AND DOMINATE OUR WEATHER
RIGHT THROUGH THE WEEKEND. FAIR DRY WEATHER WILL BE THE RULE.
INITIALLY, TEMPERATURES WILL DROP A BIT, BUT WILL BEGIN TO REBOUND
OVER THE WEEKEND. LOWS BOTH THURSDAY NIGHT AND FRIDAY NIGHT WILL
RANGE FROM AROUND 50 IN THE POCONOS TO THE LOWER AND MID 60S IN
THE SOUTHERN COASTAL AREAS. HIGHS FRIDAY WILL BE IN THE 70S TO
LOWER 80S. SATURDAY AND SATURDAY NIGHT WILL BE A TAD MILDER WITH
HIGHS IN THE MID 70S TO MID 80S AND LOWS MID 50S TO UPPER 60S.
SUNDAY WILL BE EVEN WARMER WITH HIGHS MAINLY IN THE 80S.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

COMPLEX AND DIFFICULT WEATHER IS UNFOLDING THIS AFTERNOON...AT
LEAST IN SO FAR AS THE DETAILS ARE CONCERNED...WHICH IS WHAT OUR
USERS AND CUSTOMERS WANT TO KNOW ABOUT. MODEL GUIDANCE IS NOT
EXACTLY IN LOCKSTEP...AND WITH DIFFERENT GUIDANCE SOLUTIONS ONE
MUST TRY TO ASSESS WHICH ONE IS MORE CORRECT. AS SUCH...CONFIDENCE
IN THE LARGE-SCALE SITUATION IS HIGH...BUT BECOMES LOW AS ONE
MICROSCOPES IN TO THE DETAILS.

INITIALLY AT 19Z...LOW PRESSURE TO OUR NORTHWEST...WITH A TRAILING
COLD FRONT...IS EXPECTED TO MOVE EAST-SOUTHEASTWARD THIS EVENING AND
FLOW INTO NORTHERN NEW JERSEY...FAR SOUTHEASTERN NEW YORK...AND THE
NEW YORK BIGHT AREA TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND
ISOLATED THUNDERSTORMS WILL CONTINUE OVER THE TAF SITES BUT LIKELY
DIMINISH GRADUALLY FROM WEST TO EAST DURING THIS AFTERNOON AS THE
FRONT MOVES EASTWARD AND DIURNAL EFFECTS SUBSIDE. CEILINGS WERE IN
THE PROCESS OF IMPROVING...AND MOST SITES HAD BECOME VFR EARLY THIS
AFTERNOON.

SO...VFR CONDITIONS WILL BE FORECAST THIS AFTERNOON AND EARLY
TONIGHT...WITH TEMPORARY LOWER CONDITIONS IN PRECIPITATION...AND
THEN BE BROUGHT TO MARGINAL VFR CEILINGS OVERNIGHT. PATCHY FOG WILL
BE INCLUDED IN A TEMPO GROUP FOR THE RURAL TAF SITES...AS A GOOD BIT
OF RAIN HAS OCCURRED. THE WILD CARD IS THE WINDS. IF THEY ACTUALLY
BECOME WEST OR NORTHWEST AS THE NAM MOS PROGS...AND MAINTAIN SOME
SPEED OF 5 KNOTS OR A LITTLE MORE...THEN THE FOREGOING MAY WORK.
IF WINDS DROP OR A SOUTHEAST OR EAST WIND DEVELOPS AS THE GFS MOS
SUGGESTED...THEN CONDITIONS COULD BE LOWER.

SO...AS THE FRONT WORKS OFFSHORE WINDS ARE EXPECTED TO BE MOSTLY A
WESTERLY COMPONENT TONIGHT. THEN...A SPOKE WORKING AROUND THE UPPER
LOW APPEARS TO MOVE THROUGH DURING MONDAY. AS THIS OCCURS...WINDS
SHOULD BECOME NORTH AND NORTHEAST DURING MONDAY AS THE SURFACE
REFLECTION MOVES SOUTHWARD OR SOUTHEASTWARD...WITH WINDS BECOMING
NORTHEAST DURING MONDAY AFTERNOON FOR THE 30 HOUR KPHL TAF. WITH
MOISTURE AND SOME FORCING...A VICINITY REMARK WITH A CB APPENDED TO
THE STRATOCUMULUS WAS USED TO ADDRESS THE EXPECTED SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS DURING LATER MONDAY MORNING AND INTO THE
AFTERNOON.

OUTLOOK...
AS THE AREA IS EXPECTED TO RESIDE IN A NORTHEAST FLOW REGIME MONDAY
NIGHT AND TUESDAY LOW CONDITIONS ARE EXPECTED...AT LEAST MARGINAL
VFR AND LIKELY IFR CEILINGS FOG AND PERHAPS SOME RAIN OR DRIZZLE.
AS THE SYSTEM GRADUALLY MOVES AWAY WEDNESDAY, SOME IMPROVEMENT
SHOULD TAKE PLACE. LONG RANGE GUIDANCE WAS INDICATING THE
POSSIBILITY OF ANOTHER FRONT BY OR DURING THURSDAY...WITH HIGH
PRESSURE EDGING NEARER TO THE AREA FROM THE WEST FRIDAY.

&&

.MARINE...
GOOD INFLOW WAS NOTED OVER OUR NORTHERN ZONES INTO THE LOW PRESSURE
AREA JUST TO OUR NORTHWEST THIS AFTERNOON...BUT THIS IS FORECAST TO
DIMINISH THIS EVENING AS THE LOW MOVES CLOSER AND THEN INTO OUR
AREA. OTHERWISE GUSTY WINDS WERE OCCURRING IN THE VICINITY OF
SHOWERS AND THUNDERSTORMS OVER THE COASTAL WATERS THIS AFTERNOON...
AND THESE ARE BEING HANDLED WITH MARINE WEATHER STATEMENTS AND LOCAL
SPECIAL MARINE WARNINGS. ALSO...WAVEWATCH GUIDANCE SEEMS TO BE
RUNNING ABOUT 1.5 FEET TOO HIGH THIS AFTERNOON.

IT WAS DECIDED TO REFRAIN FROM ISSUING A SMALL CRAFT ADVISORY WITH
THIS AFTERNOON/S FORECAST ISSUANCE. AS THE LOW AND TRAILING FRONT
MOVE JUST OFFSHORE LATER TONIGHT...WINDS SHOULD SHIFT TO MORE OF A
WESTERLY COMPONENT. BUT AS A WEAK FRONT CIRCULATES AROUND THE LOW
AND THROUGH OUR AREA MONDAY...WINDS ARE EXPECTED TO SHIFT TO NORTH
AND THEN NORTHEAST. THE FLOW WILL INTENSIFY SOMEWHAT MONDAY NIGHT
AND WAVES WILL RESPOND...ALTHOUGH AT THIS TIME WAVEWATCH OUTPUT IS
THOUGHT TO BE TOO HIGH BY A FOOT OR TWO. SINCE THIS IS FORECAST TO
OCCUR LATER IN OUR THIRD PERIOD...AND CONFIDENCE IS LESS THAN
STELLAR...IT WILL BE LEFT TO A LATER SHIFT TO ISSUE AN ADVISORY WHEN
CONFIDENCE WILL HOPEFULLY INCREASE.

THE OFFSHORE LOW IS FORECAST TO MOVE NORTHEASTWARD WEDNESDAY AND
ALLOW CONDITIONS TO IMPROVE...BUT ANOTHER FRONT MAY MOVE THROUGH THE
AREA BY OR DURING THURSDAY. HIGH PRESSURE MAY BUILD TOWARD THE COAST
FROM THE WEST FRIDAY.

WITH THE PROXIMITY OF THE FULL MOON...AND THE NORTHEAST ONSHORE
FLOW...STORM SURGE GUIDANCE WAS SHOWING STRONGLY ELEVATED TIDES IN
PRIOR MODEL RUNS FOR MONDAY NIGHT INTO WEDNESDAY...WITH ANOMALIES
JUST OVER PLUS ONE FOOT. HOWEVER...THE POSITIVE ANOMALIES HAVE
LESSENED...AND AT THIS POINT THE CURRENT NUMBERS WOULD NOT EVEN
BRING US UP TO MINOR TIDAL FLOODING LEVELS. HOWEVER...THIS SITUATION
BEARS WATCHING AND SOME MINOR TIDAL FLOODING MAY BECOME POSSIBLE IF
FUTURE FORECASTS OF TIDAL ANOMALIES INCREASE.

&&

.HYDROLOGY...
KDIX STP IS QUITE GOOD TODAY.

SO FAR AS OF 4 PM AS BEST WE KNOW IT...
STODDARTSVILLE PA MONROE COUNTY PA 2.92
BLAKESLEE CARBON COUNTY PA 2.57
MOUNT POCONO AIRPORT PA 2.11
BEAVER BROOK ROAD MORRIS COUNTY NJ 1.57
LINCOLN PARK MORRIS COUNTY NJ 1.30
ATLANTIC CITY MARINA NJ 1.20
BOONTON MORRIS COUNTY NJ 0.98
SUSSEX AIRPORT NJ 0.94
LAKE HOPATCONG NJ 0.87
SOMERVILLE AIRPORT NJ 0.73

AT 5PM... THE CLI SITES

PHL 1.55
ILG 0.13
TTN 0.22
RDG 0.19
ABE 0.63
ACY 0.08
GED 0.10

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...RPW
AVIATION.../
MARINE.../
HYDROLOGY...558P
Hazardous weather outlook, Aug 22, 5:53 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
553 PM EDT SUN AUG 22 2010

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-231200-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
553 PM EDT SUN AUG 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

LOCALLY HEAVY RAIN IS LIKELY TIL ABOUT 8 PM TO 9 PM MAINLY COASTAL
NEW JERSEY AND DELAWARE WITH POCKETS OF BRIEF POOR DRAINAGE FLOODING
AND PONDING OF WATER ON ROADWAYS. ADDITIONALLY... ONE OR TWO STORMS
MAY PRODUCE DAMAGING WIND GUSTS ALONG THE COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ004-NJZ014-024>026-231200-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
553 PM EDT SUN AUG 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE COAST OF NEW
JERSEY INTO TONIGHT.

LOCALLY HEAVY RAIN IS LIKELY TIL ABOUT 8 OR 9 PM WITH POCKETS OF
BRIEF POOR DRAINAGE FLOODING AND PONDING OF WATER ON ROADWAYS.
ADDITIONALLY...ONE OR TWO STORMS MAY PRODUCE DAMAGING WIND GUSTS
UNTIL 9 PM AT THE LATEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE MAY BE MINOR TIDAL RELATED OVERWASH DURING THE MONDAY AND
TUESDAY EVENING HIGH TIDE CYCLES AS A RESULT OF ONSHORE FLOW AND
SOMEWHAT BUILDING SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-231200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
553 PM EDT SUN AUG 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

ISOLATED STRONG THUNDERSTORMS MAY PRODUCE STRONG SOUTHWEST WIND
GUSTS TO NEAR 40 KNOTS UNTIL ABOUT 9 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A LOW PROBABILITY OF A FAIR STRONG GUSTY THUNDERSTORM
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 22, 5:31 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 PM EDT SUN AUG 22 2010

NJZ017>020-022-025>027-222230-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
531 PM EDT SUN AUG 22 2010

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...GLOUCESTER AND OCEAN COUNTIES...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHEAST OF VINELAND...MOVING EAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR HAMMONTON AROUND 530 PM...
ATSION...SHAMONG AROUND 545 PM...WHARTON STATE FOREST...BATSTO AROUND
600 PM...WADING RIVER...PENN STATE FOREST AROUND 615 PM...BASS RIVER
STATE FOREST AND NEW GRETNA AROUND 630 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3964 7420 3963 7424 3959 7425 3957 7431
      3953 7431 3951 7433 3953 7434 3953 7440
      3950 7440 3948 7435 3946 7437 3963 7510
      3988 7494 3979 7418 3972 7415 3975 7412
      3977 7415 3978 7409 3978 7408

HEAVENER
Special weather statement, Aug 22, 5:33 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT SUN AUG 22 2010

DEZ002-003-NJZ021-222230-
CUMBERLAND NJ-INLAND SUSSEX DE-KENT DE-
533 PM EDT SUN AUG 22 2010

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...KENT AND SUSSEX
COUNTIES...

AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF DOVER...MOVING NORTHEAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR FREDERICA...MAGNOLIA AROUND 545
PM...BOWERS AND BIG STONE BEACH AROUND 600 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3889 7556 3905 7565 3916 7541 3914 7539
      3920 7520 3923 7518 3924 7520 3929 7510
      3920 7505 3920 7510 3917 7513 3920 7520
      3914 7540 3907 7539 3903 7533 3898 7529
      3895 7530

HAYES
Special weather statement, Aug 22, 6:30 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
630 PM EDT SUN AUG 22 2010

NJZ001-007>010-012-015-PAZ068-069-222330-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-
SOMERSET NJ-SUSSEX NJ-WARREN NJ-
630 PM EDT SUN AUG 22 2010

...SHOWERS AND THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...
MERCER... MIDDLESEX...MONTGOMERY...MORRIS...SOMERSET...SUSSEX AND
WARREN COUNTIES...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND POSSIBLE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6
MILES SOUTH OF NEWTON TO 21 MILES SOUTHEAST OF ALLENTOWN...MOVING
EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR LAKE MOHAWK...
GARDENVILLE AROUND 645 PM...LUMBERVILLE...SERGEANTSVILLE AROUND 700
PM...BERNARDSVILLE...GREEN POND AROUND 715 PM...FAR HILLS AND
CLOVERHILL AROUND 730 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4089 7433 4086 7431 4078 7437 4074 7436
      4067 7445 4065 7443 4025 7474 4026 7539
      4070 7506 4104 7477 4104 7443 4101 7439
      4099 7429 4097 7427 4089 7427

HAYES
Special weather statement, Aug 22, 6:38 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
638 PM EDT SUN AUG 22 2010

DEZ003-004-222330-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
638 PM EDT SUN AUG 22 2010

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF GEORGETOWN...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR GEORGETOWN...GUMBORO AROUND 645
PM...MILLSBORO...DAGSBORO AROUND 700 PM...LONG NECK...FRANKFORD
AROUND 715 PM...MILLVILLE AND OCEAN VIEW AROUND 730 PM.

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER. BE ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3845 7564 3846 7570 3847 7571 3874 7565
      3875 7507 3865 7505 3863 7506 3860 7504
      3846 7503 3845 7504

HAYES
Special weather statement, Aug 22, 7:10 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT SUN AUG 22 2010

DEZ003-004-230015-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
710 PM EDT SUN AUG 22 2010

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF SALISBURY...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR GUMBORO AROUND 730 PM...
SELBYVILLE...FRANKFORD AROUND 800 PM...MILLVILLE AND FENWICK ISLAND
AROUND 815 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM...AS WELL AS SMALL
HAIL.

LAT...LON 3845 7560 3854 7561 3859 7518 3859 7516
      3860 7515 3860 7511 3859 7509 3860 7508
      3861 7505 3846 7503 3844 7505

HAYES
Special weather statement, Aug 22, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT SUN AUG 22 2010

NJZ017>019-022-027-230015-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
713 PM EDT SUN AUG 22 2010

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN
AND GLOUCESTER COUNTIES...

AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF CAMDEN...MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR GIBBSBORO...STRATFORD AROUND 730 PM...
MARLTON LAKES...BERLIN AROUND 745 PM...MEDFORD LAKES...MEDFORD AROUND
800 PM...TABERNACLE AND SHAMONG AROUND 815 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3973 7513 3996 7513 3998 7511 3997 7509
      3999 7507 4000 7462 3970 7462

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 12:23 PM EDTSpecial Weather StatementPHIOcean22 min
Aug 22, 12:42 PM EDTSpecial Weather StatementPHIOcean48 min
Aug 22, 1:09 PM EDTSpecial Weather StatementPHIAtlantic66 min
Aug 22, 1:12 PM EDTSpecial Weather StatementPHIMonmouth63 min
Aug 22, 1:14 PM EDTSpecial Weather StatementPHIMorris, Somerset61 min
Aug 22, 1:30 PM EDTSpecial Weather StatementPHIMonmouth60 min
Aug 22, 1:57 PM EDTSpecial Weather StatementPHIMorris63 min
Aug 22, 2:00 PM EDTSpecial Weather StatementPHIMonmouth60 min
Aug 22, 2:21 PM EDTSpecial Marine WarningPHI54 min
Aug 22, 2:25 PM EDTSpecial Weather StatementPHIMorris35 min
Aug 22, 2:32 PM EDTSpecial Weather StatementPHISalem58 min
Aug 22, 2:56 PM EDTSpecial Weather StatementPHICamden, Gloucester64 min
Aug 22, 3:25 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden65 min
Aug 22, 3:29 PM EDTSpecial Weather StatementPHISalem61 min
Aug 22, 3:44 PM EDTTornado WarningPHIGloucester31 min
Aug 22, 4:07 PM EDTAreal Flood AdvisoryPHICamden, Gloucester113 min
Aug 22, 4:25 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester65 min
Aug 22, 4:31 PM EDTSpecial Weather StatementPHIHunterdon, Middlesex, Somerset59 min
Aug 22, 4:39 PM EDTSpecial Weather StatementPHISomerset66 min
Aug 22, 5:04 PM EDTSpecial Weather StatementPHISalem56 min
Aug 22, 5:14 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem2 hr
Aug 22, 5:18 PM EDTSpecial Weather StatementPHIMiddlesex, Morris57 min
Aug 22, 5:31 PM EDTSpecial Weather StatementPHICamden59 min
Aug 22, 5:43 PM EDTAreal Flood AdvisoryPHIMorris, Somerset2 hr
Aug 22, 6:30 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset60 min
Aug 22, 7:23 PM EDTSpecial Weather StatementPHIBurlington, Monmouth, Ocean67 min
Aug 22, 1:00 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Monroe, Northampton60 min
Aug 22, 2:02 PM EDTSpecial Weather StatementPHIDelaware58 min
Aug 22, 3:11 PM EDTAreal Flood AdvisoryPHIDelaware2 hr
Aug 22, 3:18 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia57 min
Aug 22, 9:06 AM EDTSpecial Weather StatementPHICecil24 min
Aug 22, 2:50 PM EDTSpecial Weather StatementPHIKent55 min
Aug 22, 5:06 PM EDTSpecial Weather StatementPHICaroline54 min
Aug 22, 2:07 PM EDTSpecial Weather StatementPHISussex68 min
Aug 22, 2:45 PM EDTSpecial Weather StatementPHISussex60 min
Aug 22, 2:54 PM EDTAreal Flood AdvisoryPHISussex111 min
Aug 22, 6:38 PM EDTSpecial Weather StatementPHISussex52 min
Aug 22, 7:10 PM EDTSpecial Weather StatementPHISussex65 min
Aug 22, 7:27 PM EDTAreal Flood AdvisoryPHISussex2 hr

Nearby

Special Weather Statements in New Jersey, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.